Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Serge Lang
Title: Elliptic functions
Additional book information Addison Wesley, Reading, Mass., 1973, xii + 326 pp., $17.50.

Review Information

Reviewer: Peter Roquette
Journal: Bull. Amer. Math. Soc. 82 (1976), 523-526
PII: S 0002-9904(1976)14082-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia